# SDR SWAA2022112975806

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,891 hours, 36,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE PRESSURE GAUGE INDICATES RED. / [01] INSP FWD SLIDE FOUND TO BE WITHIN MM LIMITS IAW AMM 25-66-01 A/C OKAY FOR CONTINUED SERVICE
